MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE LASER PROBE; NEUROBLATE OPTIC SIDEFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE LASER PROBE; NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Model Number 20891-000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, upon firing the laser it was noticed there was no heating in the thermal map.After several minutes the lines were checked and it was discovered the laser fiber had a void to the portable connector module.A new probe was used and the procedure was completed without any problems.There were no patient complications reported in relation to this event.

Brand Name
NEUROBLATE OPTIC SIDEFIRE LASER PROBE
Common Device Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th avenue n
suite c
plymouth MN 55447
MDR Report Key10808607
Report Number3009970070-2020-00085
Device Sequence Number2601744
Product Code GEX
UDI-Device Identifier00816589020885
UDI-Public00816589020885
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2021
Device Model Number20891-000
Device Catalogue NumberNBP-000-01
Device Lot Number165E9-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1